# SDR UPS03241072

- Difficulty date: July 9, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- Aircraft time: 61,500 hours, 45,589 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518420111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SKIN CRACK FOUND AT FWD CORNER CUTOUT OF FWD ENTRY DOOR S-7L. NOTE:  WHEN NDT WAS CARRIED OUT IN REPAIR AREA, IT WAS FOUND THAT THERE WAS CORROSION BETWEEN THE SKIN AND BONDED DOUBLER IN THE AREA SURROUNDING THE FWD ENTRY DOOR SKIN PANEL P/N 65-18420-111.  REPLACED IAW SHANNON MRO EO 2003-041-003.  REFERENCE UPS EO B727-5330-19084.
